# SDR SWAA2021072119589

- Difficulty date: September 30, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FLOOR PANEL 120CF SUPPORT STRAP FWD R/H POSITION HAS EVIDENCE OF SURFACE CORROSION.MKD 126-041<RECEIVED NEW FLOOR SUPPORT PLATE TEG # A84671 P.O.# 1694134- REMOVED AND REPLACED FLOOR SUPPORT STRAP AT FWD CARGO COMP; PANEL # 120CF (R/H FWD POSITION) IAW B737-700 SRM 51-40-02-0G-0.
